# SDR SIMA200228701

- Difficulty date: October 10, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3801 - CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED BATTERY PACKS 1, 2, AND 3 (S/N'S 67338, 67360, 73137) IAW CRJ MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE. (M)
